Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 832861, 7 pages
http://dx.doi.org/10.1155/2014/832861
Research Article

On Poisson Nonlinear Transformations

Department of Computational and Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, 25710 Kuantan, Malaysia

Received 1 April 2014; Accepted 4 July 2014; Published 17 July 2014

Academic Editor: Ishak Altun

Copyright © 2014 Nasir Ganikhodjaev and Nur Zatul Akmar Hamzah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Bernstein, “The solution of a mathematical problem related to the theory of heredity,” Uchen. Zapiski Nauchno-Issled. Kafedry Ukr. Otd. Matem., vol. 1, pp. 83–115, 1924 (Russian). View at Google Scholar
  2. R. N. Ganikhodzhaev, “Quadratic stochastic operators, Lyapunov function and tournaments,” Russian Academy of Sciences. Sbornik Mathematics, vol. 76, no. 2, pp. 489–506, 1993. View at Google Scholar
  3. R. N. Ganikhodzhaev, “A chart of fixed points and Lyapunov functions for a class of discrete dynamical systems,” Mathematical Notes, vol. 56, no. 5-6, pp. 125–1131, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. N. Ganikhodzhaev and D. B. Èshmamatova, “Quadratic automorphisms of a simplex and the asymptotic behavior of their trajectories,” Vladikavkazskii Matematicheskii Zhurnal, vol. 8, no. 2, pp. 12–28, 2006 (Russian). View at Google Scholar · View at MathSciNet
  5. R. Ganikhodzhaev, F. Mukhamedov, and U. Rozikov, “Quadratic stochastic operators and processes: results and open problems,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 14, no. 2, pp. 279–335, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. D. Jenks, “Quadratic differential systems for interactive population models,” Journal of Differential Equations, vol. 5, pp. 497–514, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Kesten, “Quadratic transformations: a model for population growth I,” Advances in Applied Probability, vol. 2, pp. 1–82, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Losert and E. Akin, “Dynamics of games and genes: discrete versus continuous time,” Journal of Mathematical Biology, vol. 17, no. 2, pp. 241–251, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. I. Lyubich, Mathematical Structures in Population Genetics, vol. 22 of Biomathematics, Springer, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. Volterra, Variations and Fluctuations of the Number of Individuals in Animal Species Living Together, McGraw–Hill, 1931.
  11. S. M. Ulam, A collection of Mathematical Problems, Interscience, New-York, NY, USA, 1960. View at MathSciNet
  12. M. I. Zakharevich, “On behavior of trajectories and the ergodic hypothesis for quadratic transformations of the simplex,” Russian Mathematical Surveys, vol. 33, pp. 265–266, 1978. View at Google Scholar
  13. N. N. Ganikhodzhaev and D. V. Zanin, “On a necessary condition for the ergodicity of quadratic operators defined on a two-dimensional simplex,” Russian Mathematical Surveys, vol. 59, no. 3, pp. 571–572, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus